# SDR FDEA202007271676

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321021000000
- Condition: Delaminated
- Location: Bs 975-1019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOOR PANEL 121JF HAD CORNER DAMAGE.   FABRICATED A NEW FLOOR PANEL IAW  SRZ-25-005, REV R.   MAJOR REPAIR.
